# SDR UIEA200600096

- Difficulty date: May 3, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 94,219 hours, 18,764 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BS 1000 BULKHEAD CHORD AREA, CRACK REVEAL AT BULKHEAD CHORD HEEL AREA APPROX, 2" IN LENGTH JUST BELOW STR 38R.  BS 1000 BULKHEAD CHORD BETWEEN STR 36/37R TO STR 40/41R CHORD SEGMENT REPAIRED AS PER SB 747-53A2471 R1.  REPEAT INSPECTION IS REQUIRED AS PER SB 747-53A2471 R1 FIG 1.
